On the domain integral equation method for anisotropic inhomogeneous waveguides

H.P. Urbach, E.S.A.M. Lepelaars

Research output: Contribution to journalArticleAcademicpeer-review

7 Citations (Scopus)
79 Downloads (Pure)

Abstract

The domain integral equation method for anisotropic inhomogeneous dielectric waveguides is derived, and the spectral properties of the integral operator are discussed. It is explained why spurious modes do not occur when the Galerkin method is applied to the domain integral equation. Furthermore, the convergence of the method is discussed
Original languageEnglish
Pages (from-to)118-126
Number of pages9
JournalIEEE Transactions on Microwave Theory and Techniques
Volume42
DOIs
Publication statusPublished - 1994

Fingerprint Dive into the research topics of 'On the domain integral equation method for anisotropic inhomogeneous waveguides'. Together they form a unique fingerprint.

  • Cite this